Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Back pain, negative CT scan, taking Lorazepam. Sitting for long periods in front of computer. Worried

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2004
Answered : 189 Questions
Hello, I seem to have this pain / ache in my back . It is located on the left side in between my buttoks and rib cage . ( lower part of lung maybe ) however, I had a cat scan 3 yes ago and it was neg. the ache/ pain come and goes. I have it know for 2 days and i need to either be walking or streching in order for me not to feel it. when i sit at my desk in front of my computer , I have to sit stright up and strech. i take lorzapan .5 mg and when I take one at night it seems to relax me and I can not feel it as much , or when i take a very very hot shower and let the hot water run on it , it make it feel better for awhile. the last time i had this was about 4 weeks ago , but i have been dealing with this for quite some time before i even had a cat scan. I am starting to get very worried here. thanks
Posted Mon, 9 Jul 2012 in Back Pain
Answered by Dr. Sathyadharan Panneer 42 minutes later

Thanks for writing in,

Seems you have developed myofascial knot after unrelieved localised muscle spasm. Stretching exercises along with hot fomentation / USG at the site might be helpful. If you have already tried them the next better drugs would be Muscle relaxants / Pregabalin can be useful. Sometimes both of them can be tried. Discuss with your doctor these options.

For unresolved cases with all the above options dry needling has been found useful. A competent Orthopedic Surgeon should be able to do it perfectly well.

Hope this give you any idea how to go about, please get back if you still need my assistance.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor